Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


high biliburine
Nov 24, 2006

my cousin started taking rayataz and after 15 days his biliburine was very high.Is it normal at the beggining or it may become worse/better after some time?is it a sign that the medication should be stopped?

Response from Dr. Young

Thank you for your post.

Elevations in total bilirubin are not uncommon (or serious) among persons taking the protease inhibitor atazanavir (Reyataz). For a minority of persons, this elevation can result in yellowing of the eyes (called icterus) or skin (called jaundice). Such appearance-related side effects, while disconcerting for many, reverses on discontinuation of medication.

For the majority of patients, elevations in bilirubin are a laboratory abnormality that does not result in any known long-term medical issues.

Hope this helps. BY



Previous
cut dosing to maintain partial regimine
Next
is atripla going to give me diahera?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement